Authors: Dragović, Vladimir 
Title: Solutions of the Yang equation and algebraic curves of genus > 1
Journal: Functional Analysis and its Applications
Volume: 31
Issue: 2
First page: 129
Last page: 131
Issue Date: 1-Jan-1997
Rank: M23
ISSN: 0016-2663
DOI: 10.1007/BF02466019
Publisher: Springer Link

Show full item record

Page view(s)

23
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.